MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CHROMIC GUT; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD CHROMIC GUT; SUTURE, ABSORBABLE, NATURAL
Model Number GG-121
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic cholecystectomy, the device's needle popped off of the suture.The surgeon used another device to resolve the issue in order to complete the case.There was no patient injury.

Brand Name
CHROMIC GUT
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11768948
Report Number9612501-2021-00700
Device Sequence Number4434081
Product Code GAL
UDI-Device Identifier10884521054882
UDI-Public10884521054882
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K885018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberGG-121
Device Catalogue NumberGG-121
Device Lot NumberD0D1923ZY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight55